MAUDE Adverse Event Report: ETHICON INC. VCL+ VIO 27IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ VIO 27IN 1 S/A CP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP480H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device vcp480h, pcbcjps0, number, and no non-conformances were identified.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Are devices available and being returned for evaluation? any patient consequences due to this issue and how was it managed? it is reported that 'we have 'another' incident of broken tip needle'; were all events reported? if yes, please provide pc number(s).
 
Event or Problem Description
It was reported that a patient underwent an emergency caesarean section procedure on an unknown date and suture was used.The surgeon noticed the broken needle tip on midway of closing the first layer of the uterus.The tip was not able to be found.An x-ray was done but the tip was not visible.There was no adverse patient consequence reported.Additional information has been requested.

Brand Name
VCL+ VIO 27IN 1 S/A CP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8898693
Report Number2210968-2019-85638
Device Sequence Number13829158
Product Code GAM
UDI-Device Identifier10705031053595
UDI-Public10705031053595
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Catalogue NumberVCP480H
Device Lot NumberPCBCJPS0
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2019
Initial Report FDA Received Date08/15/2019
Patient Sequence Number1